# SDR FJTA9794091

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6153C653
- Condition: Stripped
- Location: Propeller
- Part time: 8,711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING PROPELLER INSTALLATION, NOTICED ONE NUT WOULD NOT TORQUE PROPERLY.  FURTHER INVESTIGATION REVEALED THE PROPELLER HUB MOUNTING STUD WAS BEING PULLED OUT OF THE HUB.  SUSPECTED CAUSE, FAILURE OF THE STUD THREADS IN THE HUB.  INSTALLED SERVICEABLE PROPELLER.  PROPELLER SN 902435 RETURNED TO OVERHAUL FACILITY FOR HUB REPAIR.  (X)
